MathSciNet Relay Station
MathSciNet bibliographic data
MR694605 (84m:32032) 32H35 (32H10)
Bell, Steven R. Proper holomorphic mappings between circular domains. Comment. Math. Helv. 57 (1982), no. 4, 532–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement